home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 6, Meijer Ibuprofen 200MG Softgel,
slide 2 of 6, Meijer Ibuprofen 200MG Softgel,
slide 3 of 6, Meijer Ibuprofen 200MG Softgel,
slide 4 of 6, Meijer Ibuprofen 200MG Softgel,
slide 5 of 6, Meijer Ibuprofen 200MG Softgel,
slide 6 of 6, Meijer Ibuprofen 200MG Softgel,
Meijer

Meijer Ibuprofen 200MG Softgel

Ibuprofen, 200 mg, Liquid Capsules
Ingredients
Active ingredient (in each Capsule): Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID)(Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: FD&C Blue 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol.